Deep search:Searching for "stationary condition" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Some stationary weak solutions to inhomogeneous Landau-Lifshitz equations in three dimensions
Author(s):FANG Dao-yuan, LI Tai-long, XUE Ru...  Clicked:4279  Download:2224  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.6 P.949-956  DOI:10.1631/jzus.2007.A0949
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE